Alert archive / Iowa / Wind Advisories in 2008
Wind Advisory 14, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind advisory at Jun 11, 2008, 10:22 AM CDT for 4 states. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2008, 10:22 AM CDT (15:22 UTC)
- Expired
- Jun 11, 2008, 3:06 PM CDT
- In force
- 5 hr
- Issued by
- NWS Sioux Falls, SD
All 31 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Brookings County, SD, Clay County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Minnehaha County, SD, Moody County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 50 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 3.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1784 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 548 m²/s²
- 0-3 km storm-relative helicity
- 862 m²/s²
- Significant tornado parameter
- 4.9
- Supercell composite
- 43.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KFSD 111522 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1022 AM CDT WED JUN 11 2008 .STRONG SOUTHERLY WINDS WILL MOVE EASTWARD OVER THE AREA EAST OF INTERSTATE 29 TO SOUTHWEST MINNESOTA AND NORTHWEST IOWA THIS AFTERNOON. IAZ002-003-013-014-021-022-032-MNZ072-080-081-089-090-112100- /O.NEW.KFSD.WI.Y.0014.080611T1600Z-080611T2100Z/ OSCEOLA-DICKINSON-OBRIEN-CLAY-CHEROKEE-BUENA VISTA-IDA-LYON- MURRAY-COTTONWOOD-NOBLES-JACKSON- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE... STORM LAKE...IDA GROVE...HOLSTEIN...BATTLE CREEK...MARSHALL... SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON... JACKSON...LAKEFIELD 1022 AM CDT WED JUN 11 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. SOUTH WINDS WILL INCREASE TO 25 TO 45 MPH WITH A FEW HIGHER GUSTS FROM LATE THIS MORNING THROUGH THE AFTERNOON. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ IAZ001-012-020-031-MNZ071-097-098-NEZ013-014-SDZ040-055-056-061- 062-066-067-069>071-111900- /O.NEW.KFSD.WI.Y.0014.080611T1522Z-080611T1900Z/ LYON-SIOUX-PLYMOUTH-WOODBURY-LINCOLN-PIPESTONE-ROCK-DIXON-DAKOTA- BROOKINGS-LAKE-MOODY-MCCOOK-MINNEHAHA-TURNER-YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...ORANGE CITY...SIOUX CENTER...LE MARS...SIOUX CITY... TYLER...HENDRICKS...LAKE BENTON...IVANHOE...PIPESTONE...LUVERNE... WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...BROOKINGS... MADISON...FLANDREAU...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG... HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG... YANKTON...VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT... ALCESTER...JEFFERSON 1022 AM CDT WED JUN 11 2008 ...WIND ADVISORY IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON. STRONG SOUTH WINDS OF 25 TO 45 MPH WITH A FEW HIGHER GUSTS...WILL DECREASE TO 15 TO 30 MPH BY 2 PM CDT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ RSR
2 follow-up statements
000 WWUS73 KFSD 111903 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 203 PM CDT WED JUN 11 2008 .STRONG SOUTH TO SOUTHEAST WINDS WILL MOVE EASTWARD OVER SOUTHWEST MINNESOTA AND NORTHWEST IOWA THIS AFTERNOON. IAZ001-012-020-031-MNZ071-097-098-NEZ013-014-SDZ040-055-056-061- 062-066-067-069>071-112015- /O.EXP.KFSD.WI.Y.0014.000000T0000Z-080611T1900Z/ LYON-SIOUX-PLYMOUTH-WOODBURY-LINCOLN-PIPESTONE-ROCK-DIXON-DAKOTA- BROOKINGS-LAKE-MOODY-MCCOOK-MINNEHAHA-TURNER-YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...ORANGE CITY...SIOUX CENTER...LE MARS...SIOUX CITY... TYLER...HENDRICKS...LAKE BENTON...IVANHOE...PIPESTONE...LUVERNE... WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...BROOKINGS... MADISON...FLANDREAU...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG... HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG... YANKTON...VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT... ALCESTER...JEFFERSON 203 PM CDT WED JUN 11 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTHERLY WINDS WILL CONTINUE TO DECREASE THIS AFTERNOON. $$ IAZ002-003-013-014-021-022-032-MNZ072-080-081-089-090-112100- /O.CON.KFSD.WI.Y.0014.000000T0000Z-080611T2100Z/ OSCEOLA-DICKINSON-OBRIEN-CLAY-CHEROKEE-BUENA VISTA-IDA-LYON- MURRAY-COTTONWOOD-NOBLES-JACKSON- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE... STORM LAKE...IDA GROVE...HOLSTEIN...BATTLE CREEK...MARSHALL... SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON... JACKSON...LAKEFIELD 203 PM CDT WED JUN 11 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. STRONG SOUTH TO SOUTHEAST WINDS OF 25 TO 40 MPH WILL DECREASE BY LATE AFTERNOON. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ RSR
000 WWUS73 KFSD 112006 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 306 PM CDT WED JUN 11 2008 .STRONG SOUTH TO SOUTHEAST WINDS HAVE DECREASED. IAZ002-003-013-014-021-022-032-MNZ072-080-081-089-090-112115- /O.CAN.KFSD.WI.Y.0014.000000T0000Z-080611T2100Z/ OSCEOLA-DICKINSON-OBRIEN-CLAY-CHEROKEE-BUENA VISTA-IDA-LYON- MURRAY-COTTONWOOD-NOBLES-JACKSON- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE... STORM LAKE...IDA GROVE...HOLSTEIN...BATTLE CREEK...MARSHALL... SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON... JACKSON...LAKEFIELD 306 PM CDT WED JUN 11 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE WIND ADVISORY. SOUTH TO SOUTHEAST WINDS HAVE DECREASED TO 20 TO 35 MPH...BELOW WIND ADVISORY CRITERIA. $$ RSR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind advisory went out at Jun 11, 3:15 AM CDT, 7 hours 7 minutes earlier.
Area forecast discussion, Jun 11, 3:15 AM CDT, 7 hours 7 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
315 AM CDT WED JUN 11 2008
.DISCUSSION...
DVLPMNT OF SCT TSTMS WITH INCRGLY MOIST AND UNSTBL AIR ARRIVNG FROM
THE S SEEMS TO BE FINALLY TAKING PLACE AND SHORT TERM MODELS MAY
HAVE A DECENT HANDLE ON CONVECTN THRU THE MRNG. HINTS CONT TO SHOW
ESPLY ON STLT BESIDES CURNT BATCH WSW OF AREA OUT BY VTN. EXPECT
THIS DVLPMNT TO CONT TO EXPAND ENEWD WITH SOME POTENTL FOR SVR
STORMS IN CURNT WATCH AREA N OF I90 THRU 13Z. MEANWHILE...SAME HINTS
OF DVLPMNT SHOW OVER ERN NE AS WELL. WITH EXPECTD DVLPMNT OF THESE
STORMS AND MOVMNT NEWD INTO FLOOD WATCH AREA ERY THIS MRNG...HAVE
ELECTD TO MOVE UP WATCH FOR NWRN IA AND PART OF SWRN MN TO ERY
MRNG...13Z. WHILE ERY MRNG ACTVTY MAY BE JUST SCT...SOME STORMS MAY
STILL PRODUCED LCL AREA OF HVY RAIN AHD OF THE POTENTL FOR MORE
WDSPRD HVY RAIN THIS AFTN INTO TNGT. THIS LATETR SCENARIO STILL
STANDS WELL SUPPORTD BY GUIDNCE WHICH HAS BEEN PRETTY CONSISTNT
SINCE YSTDY MRNG. MEANWHILE...SVR POTENTL WILL SHIFT FROM NRN FCST
AREA ERY THIS MRNG SWD AND EWD FOR THIS AFTN AND EVE...WITH SPC MDT
RISK AREA OVER MAINLT NWRN IA LOOKNG OK.
NOT MUCH CHANGE IN FCST TEMPS FOR TDA FROM ERYR FCST. TEMPS SHUD BE
SEASNBLY COOL W AND N TO WARM AND HUMID SE S OF WRMFNT.
AFTER HVY/SVR CONVECTN THIS EVE...STORMS SHUD GRDLY DIE DOWN LATE
TNGT AS WK CDFNT MOVES OVER AND SE OF AREA. SOME CHC SPOTTY STORMS
THU WITH UPPER TROF STILL W OF AREA. FRI AND SAT LOOK DRY MOST OF
FST AREA BUT HAVE LEFT IN SPOTTY PCPN MENTN FOR TRAILING LOBE OF
UPPER LO FRI...AND NEXT WV APPCHG FROM THE NRN ROCKIES SAT/SAT NGT.
THIS THREAT SHUD INCRS OVER AREA SUN AS WV ARRIVES AND MOVES THRU
AREA. ON THIS SCHEME HAVE ALSO LEFT MON DRY. TEMPS AFT TDA SHU BE
GNLY SEANBL WITH A LTL WARM PEAK FOR SAT.
&&
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...FLASH FLOOD WATCH TODAY AND TONIGHT FOR MNZ081-089-090.
IA...FLASH FLOOD WATCH TODAY AND TONIGHT FOR IAZ002-003-012>014-
020>022-031-032.
NE...NONE.
&&
WILLIAMSHazardous weather outlook, Jun 11, 8:46 AM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 846 AM CDT WED JUN 11 2008 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-121200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 846 AM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SHOWERS AND THUNDERSTORMS WILL EXIT THE AREA THIS MORNING. THESE STORMS WILL BE CAPABLE A PRODUCING BRIEF HEAVY RAIN AND PEA SIZED HAIL. THUNDERSTORMS ARE EXPECTED TO DEVELOP ON PORTIONS OF EASTERN SOUTH DAKOTA BY LATE THIS AFTERNOON...AND PUSH INTO NORTHWEST IOWA AND SOUTHWEST MINNESOTA EARLY THIS EVENING. SOME OF THESE STORMS WILL BE SEVERE AND CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS...70 MPH WINDS...AND TORNADOES. THE HIGHEST RISK FOR SEVERE THUNDERSTORMS WILL GENERALLY BE NEAR AND EAST OF INTERSTATE 29. FLOODING... MINOR TO MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE VERMILLION...JAMES...LITTLE SIOUX...AND LOWER BIG SIOUX RIVERS DURING THE NEXT FEW DAYS. THE FLOODING WOULD GENERALLY SUBSIDE WITHOUT ADDITIONAL RAINFALL. HOWEVER...ADDITIONAL RAINFALL IS EXPECTED TODAY AND TONIGHT...WITH HEAVY RAIN POSSIBLE ESPECIALLY IN NORTHWEST IOWA. THE ADDITIONAL RAINFALL COULD AFFECT THE RIVERS. HEAVY RAIN FROM THUNDERSTORMS COULD CAUSE FLASH FLOODING TODAY AND TONIGHT...AND AGGRAVATE RIVER FLOODING MAINLY INTO SOUTHWEST MINNESOTA AND NORTHWEST IOWA. THE HEAVIEST RAIN IS EXPECTED OVER PORTIONS OF NORTHWEST IA...MAINLY SOUTH AND EAST OF A LINE FROM SPENCER TO SIOUX CITY...WHERE RAINFALL AMOUNTS IN EXCESS OF 3 INCHES IS LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SPOTTY THUNDERSTORMS ARE EXPECTED THURSDAY...MAINLY IN THE AFTERNOON AND EARLY EVENING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 4 PM && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. LIEBL
In the hours before
Local storm report, Jun 11, 5:57 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
557 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 AM HAIL 7 NNE IROQUOIS 44.46N 97.80W
06/11/2008 M0.75 INCH KINGSBURY SD TRAINED SPOTTER
&&
CJANSENLocal storm report, Jun 11, 6:28 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
628 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 AM TSTM WND GST 6 ENE SIOUX CENTER 43.11N 96.07W
06/11/2008 E60 MPH SIOUX IA TRAINED SPOTTER
&&
CJANSENLocal storm report, Jun 11, 6:32 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
632 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND GST BOYDEN 43.19N 96.00W
06/11/2008 E60 MPH SIOUX IA TRAINED SPOTTER
&&
CJANSENLocal storm report, Jun 11, 7:18 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
718 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND GST BOYDEN 43.19N 96.00W
06/11/2008 E60.00 MPH SIOUX IA TRAINED SPOTTER
SMALL TREE BRANCHES DOWN
0700 AM TSTM WND DMG 3 E ASHTON 43.31N 95.73W
06/11/2008 OSCEOLA IA TRAINED SPOTTER
60 TO 70 MPH WIND GUSTS...BRANCHES DOWN...CUT POWER
LINES...SWING SET BLOWN INTO HOUSE. PEA SIZE HAIL ALSO
NOTED
&&
DMORINLocal storm report, Jun 11, 7:26 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
726 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM TSTM WND GST SIBLEY 43.40N 95.74W
06/11/2008 E60 MPH OSCEOLA IA LAW ENFORCEMENT
TREE BRANCHES DOWN
&&
CJANSENLocal storm report, Jun 11, 7:38 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
738 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG SHELDON 43.18N 95.84W
06/11/2008 OBRIEN IA BROADCAST MEDIA
TREE BRANCHES DOWN. POWER LINES DOWN.
&&
CJANSENThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 5:14 AM CDT | Severe Thunderstorm Warning | FSD | Lyon, Sioux | 16 min |
| Jun 11, 6:13 AM CDT | Severe Thunderstorm Warning | FSD | Lyon, O'Brien, Osceola, Sioux | 32 min |
| Jun 11, 6:42 AM CDT | Severe Thunderstorm Warning | FSD | O'Brien, Osceola | 33 min |
| Jun 11, 7:14 AM CDT | Severe Thunderstorm Warning | FSD | Lyon, Osceola | 31 min |
| Jun 11, 3:58 PM CDT | Tornado Warning | FSD | Plymouth | 32 min |
| Jun 11, 4:57 PM CDT | Flash Flood Warning | FSD | Cherokee, O'Brien, Osceola | 2 hr |
| Jun 11, 4:57 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee, O'Brien, Plymouth, Sioux | 33 min |
| Jun 11, 5:00 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth, Woodbury | 45 min |
| Jun 11, 5:10 PM CDT | Tornado Warning | FSD | Lyon, Osceola, Sioux | 35 min |
| Jun 11, 5:22 PM CDT | Tornado Warning | FSD | Cherokee, O'Brien, Osceola, Plymouth, Sioux | 23 min |
| Jun 11, 5:27 PM CDT | Tornado Warning | FSD | Cherokee, Plymouth, Woodbury | 48 min |
| Jun 11, 5:30 PM CDT | Flash Flood Warning | FSD | Cherokee, Plymouth, Woodbury | 68 min |
| Jun 11, 5:42 PM CDT | Tornado Warning | FSD | Osceola | 48 min |
| Jun 11, 5:46 PM CDT | Tornado Warning | FSD | Cherokee, O'Brien | 44 min |
| Jun 11, 6:16 PM CDT | Tornado Warning | FSD | Cherokee, Ida, Plymouth, Woodbury | 44 min |
| Jun 11, 6:22 PM CDT | Tornado Warning | FSD | Ida, Woodbury | 38 min |
| Jun 11, 6:28 PM CDT | Tornado Warning | FSD | Buena Vista, Cherokee, Clay, Dickinson, O'Brien | 32 min |
| Jun 11, 6:37 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Ida | 38 min |
| Jun 11, 6:48 PM CDT | Tornado Warning | FSD | Clay, Dickinson | 42 min |
| Jun 11, 4:13 AM CDT | Severe Thunderstorm Warning | FSD | Beadle | 47 min |
| Jun 11, 4:57 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Turner | 33 min |
| Jun 11, 5:08 AM CDT | Severe Thunderstorm Warning | FSD | Beadle, Kingsbury | 37 min |
| Jun 11, 4:27 AM CDT | Severe Thunderstorm Warning | FSD | Dixon | 33 min |
| Jun 11, 5:56 PM CDT | Tornado Warning | FSD | Cottonwood, Murray | 49 min |
| Jun 11, 6:09 PM CDT | Tornado Warning | FSD | Lyon, Murray | 36 min |
| Jun 11, 6:25 PM CDT | Tornado Warning | FSD | Cottonwood, Murray | 50 min |
Nearby
Wind Advisories in Iowa, 2008Wind Advisories in South Dakota, 2008Wind Advisories in Minnesota, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.